# SDR SWAA2022102846797

- Difficulty date: September 29, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN LT SIDE LENS EMERGENCY ASSY LIGHT AT PASSENGER CABIN (9 EA) 2022-517015 / [01] REMOVED AND REPLACED OVERHEAD STOWAGE BIN LT SIDE LENS EMERGENCY ASSY LIGHT AT PASSENGER CABIN (9 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2.D.(1)(A) AND (C);[02] REMOVED AND REPLACED OVERHEAD STOWAGE BIN LT SIDE LENS EMERGENCY ASSY LIGHT AT PASSENGER CABIN (9 EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2.D.(1)(A) AND (C)
